# SDR DL72S960551

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478DA
- Make and model: Boeing 727232
- Aircraft serial: 20755
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651622199
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, NR 4 L/E SLAT UPPER SKIN WAS FOUND CRACKED SEVERAL PLACES UNDER THE WING FENCE.  REPAIRED SKIN PER MM 57-54-0.
